Russian Journal of Nonlinear Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Rus. J. Nonlin. Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rus. J. Nonlin. Dyn., 2021, Volume 17, Number 1, Pages 77–102 (Mi nd743)  

Mathematical problems of nonlinearity

On Nonlinear Oscillations of a Near-Autonomous Hamiltonian System in the Case of Two Identical Integer or Half-Integer Frequencies

O. V. Kholostova

Moscow Aviation Institute (National Research University), Volokolamskoe sh. 4, GSP-3, A-80, Moscow, 125993 Russia

Abstract: This paper examines the motion of a time-periodic Hamiltonian system with two degrees of freedom in a neighborhood of trivial equilibrium. It is assumed that the system depends on three parameters, one of which is small; when it has zero value, the system is autonomous. Consideration is given to a set of values of the other two parameters for which, in the autonomous case, two frequencies of small oscillations of the linearized equations of perturbed motion are identical and are integer or half-integer numbers (the case of multiple parametric resonance). It is assumed that the normal form of the quadratic part of the Hamiltonian does not reduce to the sum of squares, i.e., the trivial equilibrium of the system is linearly unstable. Using a number of canonical transformations, the perturbed Hamiltonian of the system is reduced to normal form in terms through degree four in perturbations and up to various degrees in a small parameter (systems of first, second and third approximations). The structure of the regions of stability and instability of trivial equilibrium is investigated, and solutions are obtained to the problems of the existence, number, as well as (linear and nonlinear) stability of the system’s periodic motions analytic in fractional or integer powers of the small parameter. For some cases, conditionally periodic motions of the system are described. As an application, resonant periodic motions of a dynamically symmetric satellite modeled by a rigid body are constructed in a neighborhood of its steady rotation (cylindrical precession) on a weakly elliptic orbit and the problem of their stability is solved.

Keywords: multiple parametric resonance, method of normal forms, stability, nonlinear oscillations, periodic motions, dynamically symmetric satellite, cylindrical precession

Funding Agency Grant Number
Russian Science Foundation 19–11–00116
This research was supported by the grant of the Russian Science Foundation (project 19–11–00116) and was carried out at the Moscow Aviation Institute (National Research University).


DOI: https://doi.org/10.20537/nd210107

Full text: PDF file (472 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 70H08, 70H12, 70H14, 70H15, 70M20
Received: 01.02.2021
Accepted:19.03.2021
Language:

Citation: O. V. Kholostova, “On Nonlinear Oscillations of a Near-Autonomous Hamiltonian System in the Case of Two Identical Integer or Half-Integer Frequencies”, Rus. J. Nonlin. Dyn., 17:1 (2021), 77–102

Citation in format AMSBIB
\Bibitem{Kho21}
\by O. V. Kholostova
\paper On Nonlinear Oscillations of a Near-Autonomous
Hamiltonian System in the Case of Two Identical
Integer or Half-Integer Frequencies
\jour Rus. J. Nonlin. Dyn.
\yr 2021
\vol 17
\issue 1
\pages 77--102
\mathnet{http://mi.mathnet.ru/nd743}
\crossref{https://doi.org/10.20537/nd210107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4240819}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85105171790}


Linking options:
  • http://mi.mathnet.ru/eng/nd743
  • http://mi.mathnet.ru/eng/nd/v17/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Number of views:
    This page:13
    Full text:1
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021